# SDR FDEA201211083913

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FUEL TANK UPPER SKIN BS 1040 RBL 24 TO RBL 45, CORRODED.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 57-10-01, PG  102, FIG 101, NOTE A.  REPAIRED IAW EA F-5730-165074.  MAJOR  REPAIR.
